RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zolotarev, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 58
Scientific articles: 46

Number of views:
This page:3715
Abstract pages:15580
Full texts:6998
References:69
Professor
Doctor of physico-mathematical sciences (1966)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 27.02.1931

Biography

   
Main publications:
  • V. M. Zolotarev. Vyrazhenie plotnosti ustoichivykh zakonov s pokazatelem $\alpha$, bolshim edinitsy cherez plotnost s pokazatelem $1/\alpha$ // DAN SSSR (1954), t. 98, # 5.
  • V. M. Zolotarev. Obschaya teoriya peremnozheniya nezavisimykh sluchainykh velichin // DAN SSSR (1964), t. 142, # 4.
  • V. M. Zolotarev. Obobschenie teoremy Lindeberga–Fellera // Teoriya veroyatnostei i ee primeneniya (1967), t. 12, # 4.
  • V. M. Zolotarev. Metricheskie rasstoyaniya v prostranstvakh sluchainykh velichin i ikh raspredelenii // Matem. sbornik (1976), t. 101(143), # 3(11).
  • V. M. Zolotarev. Odnomernye ustoichivye raspredeleniya. M., Nauka, 1983.

http://www.mathnet.ru/eng/person17659
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:zolotarev.vladimir-mikhailovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/190827

Publications in Math-Net.Ru
1996
1. V. M. Zolotarev, “Upper estimate of the rate of convergence in the generalized Lindeberg–Feller theorem”, Fundam. Prikl. Mat., 2:4 (1996),  1045–1053  mathnet  mathscinet  zmath
1994
2. V. M. Zolotarev, “On representation of densities of stable laws by special functions”, Teor. Veroyatnost. i Primenen., 39:2 (1994),  429–437  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:2 (1994), 354–362  isi
1991
3. V. M. Zolotarev, “Asymptotic expansions with probability $1$ of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 36:4 (1991),  770–772  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:4 (1991), 800–802  isi
4. V. M. Zolotarev, “Reflection on the classical theory of limit theorems”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  111–126  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 124–137  isi
1989
5. V. M. Zolotarev, “Limit Theorems as the Stability Ones”, Teor. Veroyatnost. i Primenen., 34:1 (1989),  178–189  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:1 (1989), 153–163  isi
1988
6. V. M. Zolotarev, “Real refinements of limit theorems in probability theory”, Trudy Mat. Inst. Steklov., 182 (1988),  24–47  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 182 (1990), 23–47
1983
7. V. M. Zolotarev, “Probability metrics”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  264–287  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:1 (1984), 278–302  isi
1979
8. V. M. Zolotarev, “Properties of and relations among certain types of metrics”, Zap. Nauchn. Sem. LOMI, 87 (1979),  18–35  mathnet  mathscinet  zmath; J. Soviet Math., 17:6 (1981), 2218–2232
1978
9. V. M. Zolotarev, “On pseudomoments”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  284–294  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 269–278
1977
10. V. M. Zolotarev, “Quantitative estimates for the continuity property of queueing systems of type $G|G|\infty$”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  700–711  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 679–691
11. V. M. Zolotarev, “Ideal metrics in the problem of approximating the distributions of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 22:3 (1977),  449–465  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:3 (1978), 433–449
1976
12. V. M. Zolotarev, “Metric distances in spaces of random variables and their distributions”, Mat. Sb. (N.S.), 101(143):3(11) (1976),  416–454  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:3 (1976), 373–401  isi
13. V. M. Zolotarev, “Approximation of the distribution of sums of independent variables with values in infinite-dimensional spaces”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  741–758  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 721–737
14. V. M. Zolotarev, “On the stochastic continuity of the queuing systems of type $G|G|1$”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  260–279  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 250–269
15. V. M. Zolotarev, “Stability effect in characterization of distributions”, Zap. Nauchn. Sem. LOMI, 61 (1976),  38–55  mathnet  mathscinet  zmath; J. Soviet Math., 16:5 (1981), 1364–1377
1975
16. V. M. Zolotarev, “On continuity of stochastic sequences generated by recurrent procedures”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  834–847  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 819–832
17. V. M. Zolotarev, V. M. Kruglov, “The structure of infinitely divisible distributions on a bicompact Abelian group”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  712–724  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 698–709
18. V. M. Zolotarev, V. V. Senatov, “Two-sided estimates of Levy's metric”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  239–250  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 234–245
19. V. M. Zolotarev, “Quantitive estimations in problems of continuity of queueing systems”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  215–218  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 211–213
1972
20. V. M. Zolotarev, “On the accuracy of approximation in the central limit theorem”, Dokl. Akad. Nauk SSSR, 203:1 (1972),  22–24  mathnet  mathscinet  zmath
1971
21. V. M. Zolotarev, “Estimates of the difference between distributions in the Lévy metric”, Trudy Mat. Inst. Steklov., 112 (1971),  224–231  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 232–240
1970
22. V. M. Zolotarev, “The center and scattering of a probability distribution”, Dokl. Akad. Nauk SSSR, 194:5 (1970),  1010–1012  mathnet  mathscinet  zmath
23. V. M. Zolotarev, “Several new probabilistic inequalities connected with the Lévy metric”, Dokl. Akad. Nauk SSSR, 190:5 (1970),  1019–1021  mathnet  mathscinet  zmath
24. L. N. Bol'shev, V. M. Zolotarev, E. S. Kedrova, M. A. Rybinskaya, “Tables of the cumulative functions of one-side stable distributions”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  309–319  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 299–309
1968
25. V. M. Zolotarev, “On the problem of the stability of the decomposition of the normal law into components”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  738–742  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 697–700
26. V. M. Zolotarev, “Some remarks on multidimensional inegualities of the Bernstein–Kolmogorov type”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  289–294  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 281–286
1967
27. V. M. Zolotarev, “Some inequalities from probability theory and their application to a refinement of A. M. Ljapunov's theorem”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  501–504  mathnet  mathscinet  zmath
28. V. M. Zolotarev, “A generalization of the Lindeberg–Feller theorem”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  666–677  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 608–618
29. V. M. Zolotarev, “On $M$-divisibility of stable laws of stable laws”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  559–562  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 506–508
1966
30. V. M. Zolotarev, “A multidimensional analogue of Berry–Esseen's inequality for sets of a bounded diameter”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  507–514  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 447–454
31. V. M. Zolotarev, “An absolute estimate of the remainder in the central limit theorem”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  108–119  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 95–105
1965
32. V. M. Zolotarev, “On the closeness of the distributions of the two sums of independent random variables”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  519–526  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 472–479
33. V. M. Zolotarev, “Asymptotic Behaviour of the Distributions of Processes with Independent Increments”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  33–50  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 28–44
1964
34. V. M. Zolotarev, “Distribution of the length of a queue and of the number of operating servers in a system of Erlang type with random breakdowns and renewal of servers”, Trudy Mat. Inst. Steklov., 71 (1964),  51–61  mathnet  mathscinet  zmath
35. V. M. Zolotarev, “On the representation of stable laws by integrals”, Trudy Mat. Inst. Steklov., 71 (1964),  46–50  mathnet  mathscinet  zmath
36. V. M. Zolotarev, “On the Moment of the First Intersection of a Level and the Behavior at Infinity for one Class of Processes with Independent Increments”, Teor. Veroyatnost. i Primenen., 9:4 (1964),  724–733  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:4 (1964), 653–662
37. V. M. Zolotarev, “On Asymptotically Best Constants in More Exact Forms of Mean Limit Theorems”, Teor. Veroyatnost. i Primenen., 9:2 (1964),  293–302  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:2 (1964), 268–276
1962
38. V. M. Zolotarev, “General theory of the multiplication of random variables”, Dokl. Akad. Nauk SSSR, 142:4 (1962),  788–791  mathnet  mathscinet  zmath
1961
39. V. M. Zolotarev, “A duality relation in the class of infinitely divisible laws”, Trudy Mat. Inst. Steklov., 64 (1961),  52–60  mathnet  mathscinet  zmath
40. V. M. Zolotarev, V. S. Korolyuk, “On a Hypothesis Proposed by B. V. Gnedenko”, Teor. Veroyatnost. i Primenen., 6:4 (1961),  469–474  mathnet; Theory Probab. Appl., 6:4 (1961), 431–435
41. V. M. Zolotarev, “On the Asymptotic Behavior of a Class of Infinitely Divisible Laws”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  330–334  mathnet; Theory Probab. Appl., 6:3 (1961), 304–307
42. V. M. Zolotarev, “Concerning a Certain Probability Problem”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  219–222  mathnet; Theory Probab. Appl., 6:2 (1961), 201–204
1958
43. V. M. Zolotarev, “Distribution of the Superposition of Infinitely Divisible Processes”, Teor. Veroyatnost. i Primenen., 3:2 (1958),  197–200  mathnet; Theory Probab. Appl., 3:2 (1958), 185–188
1957
44. V. M. Zolotarev, “Mellin–Stieltjes Transforms in Probability Theory”, Teor. Veroyatnost. i Primenen., 2:4 (1957),  444–469  mathnet; Theory Probab. Appl., 2:4 (1957), 433–460
45. V. M. Zolotarev, “More Exact Statements of Several Theorems in the Theory of Branching Processes”, Teor. Veroyatnost. i Primenen., 2:2 (1957),  256–266  mathnet; Theory Probab. Appl., 2:2 (1957), 245–253
1954
46. V. M. Zolotarev, “On a problem from the theory of branching random processes”, Uspekhi Mat. Nauk, 9:2(60) (1954),  147–156  mathnet  mathscinet  zmath

2003
47. A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  785  mathnet  mathscinet; Theory Probab. Appl., 48:4 (2004), 697–702  isi
2000
48. V. M. Zolotarev, V. Yu. Korolev, “XX International Seminar on Stability Problems of Stochastic Models (Abstracts) I”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  793–818  mathnet  zmath; Theory Probab. Appl., 45:4 (2001), 699–724  isi
1999
49. V. M. Zolotarev, V. Yu. Korolev, “XIX International Seminar on Stability Problems of Stochastic Models”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  155–210  mathnet  zmath; Theory Probab. Appl., 44:1 (2000), 140–196  isi
1996
50. V. A. Vatutin, V. M. Zolotarev, R. I. Ivanovskaya, I. A. Ibragimov, Yu. V. Prokhorov, V. M. Sazonov, B. A. Sevast'yanov, A. D. Solov'ev, D. M. Chibisov, A. N. Shiryaev, “Boris Vladimirovich Gnedenko (1.I.1912-27.XII.1995)”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  393–395  mathnet; Theory Probab. Appl., 41:2 (1997), 326–327  isi
1993
51. N. S. Bakhvalov, A. A. Borovkov, R. L. Dobrushin, A. V. Zabrodin, V. M. Zolotarev, I. A. Ibragimov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, A. V. Skorokhod, V. A. Statulyavichus, R. Z. Khas'minskii, A. S. Kholevo, D. M. Chibisov, A. N. Shiryaev, “Memorial: Nikolai Nikolaevitch Chentsov”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  613–623  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 506–515  isi
1983
52. V. M. Zolotarev, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 28:4 (1983),  821  mathnet  mathscinet; Theory Probab. Appl., 28:4 (1984), 856
1977
53. V. M. Zolotarev, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  901  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 881
54. V. M. Zolotarev, “Correction Note”, Zap. Nauchn. Sem. LOMI, 74 (1977),  145  mathnet  mathscinet; J. Soviet Math., 34:1 (1986), 1449
1968
55. V. M. Zolotarev, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  195  mathnet  mathscinet
1966
56. V. M. Zolotarev, “Letter to the Editor”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  362–363  mathnet; Theory Probab. Appl., 11:2 (1966), 320–321
1962
57. V. M. Zolotarev, “Errata to the paper in v. 6, no. 4 (1961)”, Teor. Veroyatnost. i Primenen., 7:1 (1962),  120  mathnet
1954
58. D. E. Men'shov, I. R. Shafarevich, E. A. Morozova, V. M. Zolotarev, “XVI Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 9:3(61) (1954),  257–262  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021